# SDR CALA2013091600674

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,613 hours, 18,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5416Y13
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0523 CORROSION ON AFT CARGO FLOOR BEAM BS 1336 RBL 14, CORROSION AT AFT CARGO FLOOR BEAM BS 1336, RBL 14 IS OUT OF LIMITS IAW B757-200 SRM 53-00-53, FIG 101, DETAIL V.  REMOVED & AMP, REPLACED AFT CARGO FLOOR BEAM BS 1200-1340 RBL 14 IAW B757-200 SRM 51-40-02 PAR 4 & AMP 7 FIG 8 & 12 FORM 44-0008.
